I have been 130-140 lbs from age 20-50. Now in the past 5 months I have gained 20 lbs and saw 161 on the scale. Is this common with lexapro?
Common (1% to 10%): Increased appetite, weight increased"
Most pyschotropic drugs, especially the antidepressants, have the potential for causing weight gain because they affect the basal metabolism and fat storage mechanisms. This is not weight that you can regulate by diet and/or exercise.
You should discuss this with your doctor and if she/he feels your weight gain is clinically significant there are other antidepressants (Wellbutrin and Trintellix) that are considered more weight neutral.
Best regards, Wildcat
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jan 2010 • 1 answer
Posted 18 May 2010 • 1 answer
Posted 20 Dec 2010 • 1 answer
I am weaning off of Lexapro to help lose the 30 lbs I gained on it. Any idea as to how long it will?
Posted 19 Mar 2011 • 1 answer
Posted 22 Apr 2011 • 4 answers